MAUDE Adverse Event Report: Allergan (Costa Rica) Natrelle TE Smooth 133S-FX-12-T; expander, skin, inflatable

Allergan (Costa Rica) Natrelle TE Smooth 133S-FX-12-T; expander, skin, inflatable
Catalog Number 133S-FX-12-T
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional, through sales representative, reported "defect where it was stuck to itself".The device was not implanted.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: tyvek or thermoform sticking.A review of the device history record has been completed.No deviations or non-conformances noted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b1, b2, d9, h1, h3, h6 device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ tyvek or thermoform sticking: not observed through visual inspection.None of the other observations performed during the device analysis intact are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.

Brand Name
Natrelle TE Smooth 133S-FX-12-T
Common Device Name
expander, skin, inflatable
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50038374
Report Number9617229-2026-14148
Device Sequence Number18602895
Product Code LCJ
UDI-Device Identifier10888628044029
UDI-Public(01)10888628044029(17)301215
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number133S-FX-12-T
Device Lot Number1360037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown